# SDR ASAA2022050538228

- Difficulty date: May 5, 2022
- Submitted: May 9, 2022
- Operation: Air carrier
- Aircraft: N537AS
- Make and model: Boeing 737890
- Aircraft serial: 35204
- Aircraft time: 38,084 hours, 10,991 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Windshield
- Part number: 141A48002
- Part serial: 15229H2243
- Condition: Faulty
- Location: Flight Compartme
- Part time: 23,125 hours, 6,515 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: M
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE #1 FWD WINDOW HEAT OVHT ILLUMINATED. FOLLOWED QRH #1 FWD WINDOW OVHT ILLUMINATED AGAIN- SWITCH SELECTED OFF RIGHT SIDE. GROUNDED - YES. REMOVED AND REPLACED RIGHT SIDE R-1 WINDOW REF B737-800 AMM 56-11-21-400-802 OPS AND LEAK CHECK GOOD.
